# SDR AALA20020710

- Difficulty date: May 16, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY ESCAPE PATH LIGHTS AT 2H, 3H, 7H, AND 8H INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
